# SDR UPS99229675

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69204086
- Condition: Corroded
- Location: Bs 259-276
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI FLOOR SUPPORT UPPER CHORD CORRODED AT BS 259-276, LBL 8, WL 208.  REPLACED INTERCOSTAL IAW SRM 51-30-2.
